# SDR SWIA202163634

- Difficulty date: September 10, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA68904-670-57-22-004 796SK MXCODEID56004-PR - FOUND RHS JACKING PAD HELICOIL TO BE DAMAGED.  COMPLIED WITH TEMPORARY REPAIR PER REO 670-57-22-004 DATED 2018-08-26.  PERMANENT REPAIR DUE WITHIN 8000 FLT HRS BY 38084.2 TAT, PART NUMBER:   - , SERIAL NUMBER: 10300, POSITION:    (C CHECK RO 01-05-2022)   COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA68904-670-57-22-004 796SK MXCODEID56004-PR - FOUND RHS JACKING FITTING INTERNAL THREADS STRIPPED. REMOVED AND REPLACED RH WING JACK FITTING IAW CRJ 700 SRM 51-42-21-001-001-A01, 51-25-00-001-001-A01, 51-23-00-001-001-A01 AND TASK CARD 51-900-1002-SKY. NO CHANGE TO WEIGHT AND BALANCE.
